# SDR SWAA2021020143352

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB INSPAR NR 5 AT STAB STA 129.50 STIFFENER NR 3 LOWER SECTION CRACKED.  ACCOMPLISHED REPAIR FOR HORIZONTAL STAB RIB NR 5 AT STIFFENER NR 3 LOWER SECTION AS PER REF B737-7 SRM 55-10-09-2R-4.  PERFORMED NDT AFTER REWORK; NO FURTHER CRACKS NOTED IAW B737 NDT PART 6 51-00-00 PROC 23. TREATED AND PRIMED AREA OF REPAIR AS PER B737-7 AMM 51-00-58-201 AND 51-21-72-370-803.
